# SDR ASAA2019092830845

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 42,083 hours, 12,543 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660874004
- Condition: Overpressured
- Location: Nr 2 Engine
- Part time: 31,305 hours, 14,418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM B PRESSURE SLOWLY INCREASED FROM 3030 PSI TO 3480 PSI OVER A 3 HR. PERIOD AT CRUISE FL 370. GROUNDED - YES. REMOVED AND REPLACED #2 ENG HYD PUMP REF B737-800 AMM 29-11-11/401, HYD FILTERS B SYS PRESS MODULE REF AMM 29-11-71/401, RETURN FILTER REF AMM 29-11-61/401 AND EDP CASE DRAIN FILTER REF AMM 29-11-51/401. NO METAL WAS FOUND IN OLD FILTERS. #2 ENG DRIVEN PUMP TESTED GOOD AND NO LEAKS FOUND ON #2 DEP OR ON THE 3 HYD SYSTEM FILTERS CHANGED REF AMM 29-11-11-40-801-001.
